MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00574710
Medical Device Problem Codes Positioning Failure (1158); Nonstandard Device (1420); Material Integrity Problem (2978); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was not completed.The target lesion was located in the bile duct.An 8mmx80mm wallflex biliary transhepatic self-expanding stent was selected for treatment.However, strong resistance was encountered and it could not be moved midway at the start of deployment, preventing the stent from being released.The stent was fully recaptured upon removal, and although the stent was released outside the body, the flared tip section could not be re-retracted and protruded from the sheath tip.Consequently, the procedure was not completed due to this event.The physician believed that the damage occurred to the delivery tip when passing through a section of the bile duct exhibiting significant curvature.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, patient information, initial reporter, and product return status, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that the procedure was not completed.The target lesion was located in the bile duct.An 8mmx80mm wallflex biliary transhepatic self-expanding stent was selected for treatment.However, strong resistance was encountered and it could not be moved midway at the start of deployment, preventing the stent from being released.The stent was fully recaptured upon removal, and although the stent was released outside the body, the flared tip section could not be re-retracted and protruded from the sheath tip.Consequently, the procedure was not completed due to this event.The physician believed that the damage occurred to the delivery tip when passing through a section of the bile duct exhibiting significant curvature.There were no patient complications as a result of this event.It was further reported that an attempt was made to retract the stent into the delivery outside the body; however, it could not be fully retracted and protruded from the tip part of the delivery catheter's outer sheath.

Brand Name
WALLFLEX? BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23148813
Report Number2124215-2025-66313
Device Sequence Number13246363
Product Code FGE
UDI-Device Identifier08714729799399
UDI-Public(01)08714729799399(17)251204(10)32988323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberM00574710
Device Catalogue NumberM00574710
Device Lot Number0032988323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date11/18/2025
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale